Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 3:08 PM CDT for Marquette County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2009, 3:08 PM CDT (20:08 UTC)
- Expired
- Jun 19, 2009, 4:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 192008
SVRMKX
WIC077-192100-
/O.NEW.KMKX.SV.W.0025.090619T2008Z-090619T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 400 PM CDT
* AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
SOUTHWEST OF WESTFIELD...OR 12 MILES SOUTHEAST OF FRIENDSHIP...AND
WAS MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OXFORD BY 335 PM CDT...
PACKWAUKEE BY 355 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
RADAR HAS ALSO INDICATED ROTATION WITH THIS STORM.
LAT...LON 4377 8923 4367 8924 4370 8960 4393 8960
4395 8922
TIME...MOT...LOC 2007Z 272DEG 13KT 4381 8971
$$
WOOD3 follow-up statements
000
WWUS53 KMKX 192025
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT FRI JUN 19 2009
WIC077-192100-
/O.CON.KMKX.SV.W.0025.000000T0000Z-090619T2100Z/
MARQUETTE WI-
325 PM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR MARQUETTE COUNTY...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR OXFORD...OR 17 MILES NORTHEAST OF WISCONSIN DELLS...MOVING EAST
AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PACKWAUKEE AND WESTFIELD BY 330 PM CDT...
HARRISVILLE BY 340 PM CDT...
MONTELLO AND GLEN OAK BY 345 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4377 8923 4367 8924 4370 8960 4393 8960
4395 8922
TIME...MOT...LOC 2022Z 269DEG 22KT 4381 8954
$$
MBK000
WWUS53 KMKX 192038
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT FRI JUN 19 2009
WIC077-192100-
/O.CON.KMKX.SV.W.0025.000000T0000Z-090619T2100Z/
MARQUETTE WI-
338 PM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR MARQUETTE COUNTY...
AT 335 PM CDT...A SEVERE THUNDERSTORM WAS INDICATED BY RADAR...AND
WAS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PACKWAUKEE...OR 18
MILES NORTH OF PORTAGE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTELLO AND GLEN OAK BY 345 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4377 8923 4367 8924 4370 8960 4393 8960
4395 8922
TIME...MOT...LOC 2036Z 269DEG 22KT 4381 8942
$$
MBK000
WWUS53 KMKX 192100
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT FRI JUN 19 2009
WIC077-192106-
/O.EXP.KMKX.SV.W.0025.000000T0000Z-090619T2100Z/
MARQUETTE WI-
400 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY EXPIRES AT
400 PM CDT...
AT 4 PM CDT...THUNDERSTORMS REMAINED OVER MARQUETTE COUNTY...FROM
MONTELLO TO PRINCETON...AND NORTH. THEY WERE MOVING TO THE EAST AT
35 MPH...HOWEVER THE THUNDERSTORM WHICH PROMPTED THE SEVERE
THUNDERSTORM WARNING HAS WEAKENED AND NO LONGER APPEARS SEVERE.
HENCE THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY WILL BE
ALLOWED TO EXPIRE AT 4 PM CDT HOWEVER SMALL HAIL AND GUSTY WINDS TO
40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
THE THUNDERSTORMS MAY REINTENSITY LATE THIS AFTERNOON AND EARLY
EVENING.
LAT...LON 4377 8923 4367 8924 4370 8960 4393 8960
4395 8922
TIME...MOT...LOC 2056Z 269DEG 22KT 4381 8925
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:52 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 19, 2:52 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT FRI JUN 19 2009 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORMS REDEVELOPING LATE THIS AFTERNOON/EVENING THEN ON MUCH WARMER TEMPS FOR NEXT WEEK. .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN FOCUS ON THE SHORT TERM IS OBVIOUSLY THIS EVENING. THE FINAL IN A SERIES OF UPPER LEVEL DISTURBANCES LATE THIS WEEK IS EVIDENT ON RADAR AND SATELLITE OVER EASTERN NEBRASKA AND WESTERN IOWA AT 19Z. THIS FEATURE WILL PROPAGATE EAST NORTHEAST ACROSS SOUTHERN WISCONSIN THIS EVENING. CLOUDS IN ASSOCIATION WITH THIS MORNING/S MCS HAVE CLEARED ACROSS THE CWA EARLY THIS AFTERNOON AND INSTABILITY IS ALREADY RAPIDLY RECOVERING ACROSS ERN IA AND SWRN WI. VIGOROUS THUNDERSTORM DEVELOPMENT HAS JUST BEGUN OVER SOUTHEAST NEBRASKA AND THIS IS EXPECTED TO FOLLOW THE BEST CAPE GRADIENT OVER SOUTHERN WI THIS EVENING. BULK SHEAR OF 35-40 KNOTS WILL REMAIN IN PLACE FOR THE EVENING HOURS...SO SOME OF THESE STORMS WILL BECOME OR REMAIN SEVERE AS THEY TRACK ACROSS THE CWA. THE 00Z 3KM ARW WRF REFLECTIVITY DISPLAYED THE EVOLUTION OF THE MORNING MCS ALMOST PERFECTLY...AND CONTINUES TO DO SO FOR THE NEXT SHORT WAVE. THAT MODEL EXPLODES CONVECTION ACROSS THE CWA AROUND 22Z AND I HAVE A HARD TIME NOT BELIEVING IT. THE NAM QPF FIELDS ARE NOT REALLY RELIABLE GIVEN WHAT CURRENTLY IS HAPPENING...BUT THE GFS AND ECMWF ARE CLOSER. WILL GO CATEGORICAL POPS THIS EVENING FOR MOST OF THE AREA...WITH NUMEROUS WORDING IN THE NORTH. THE MAIN THREAT WITH THE NEXT ROUND OF STORMS IS HEAVY RAIN AND FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS OF 3-5 INCHES WERE REPORTED LAST NIGHT...AND ANOTHER 2-3 INCHES WILL BE POSSIBLE TONIGHT. BACKBUILDING STORMS WITH MBE VELOCITIES OF 5-15 KNOTS...INCREASING 850 MB JET POINTED TOWARD CWA AND THE LEFT EXIT REGION OF THE UPPER JET CENTERED OVER THE CWA...PRECIPITABLE WATER VALUES OF 1.8-2.0 INCHES /170 PERCENT ABOVE NORMAL/...AND A WARM CLOUD DEPTH OF ALMOST 14KFT ALL SUPPORT A SERIOUS THREAT OF FLASH FLOODING. HAVE ALREADY ISSUED A FLASH FLOOD WATCH FOR THE SOUTHERN TWO TIERS OF COUNTIES WHERE THE HEAVIEST RAIN FELL UNTIL MIDNIGHT. FLASH FLOOD GUIDANCE HAS BEEN HACKED CONSIDERABLY SINCE YESTERDAY AFTERNOON...WITH MILWAUKEE COUNTY NOW BEING 1.7 INCHES WITHIN 6 HOURS AND 1.0 INCH IN ONE HOUR. IF ANOTHER SEVERAL INCHES FALL ON THOSE SAME FAVORED AREAS...SIGNIFICANT FLASH FLOODING CAN BE EXPECTED. THUNDERSTORMS SHOULD END QUICKLY BY MIDNIGHT. NO COLD AIR ADVECTION IS EXPECTED BEHIND THIS FRONT. WITH MOSTLY SUNNY SKIES AND 925 MB TEMPS AROUND 22C...EXPECT HIGHS IN THE UPPER 80S FOR SATURDAY. ANOTHER SHORT WAVE WILL APPROACH THE WESTERN GREAT LAKES LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SOME CAPE IS PRESENT DURING THIS TIME TO INCLUDE A CHANCE OF THUNDER...ESPECIALLY SUNDAY NIGHT. THE WAVE WILL THEN KICK EAST BY MONDAY AND THE HEAT BEGINS. .LONG TERM...MONDAY THROUGH NEXT FRIDAY. MAIN STORY IN THE EXTENDED IS A POTENTIALLY PROLONGED PERIOD OF VERY WARM OR HOT WEATHER FOR MUCH OF NEXT WEEK. THERMAL RIDGE WILL PARK ITSELF OVER THE WESTERN GREAT LAKES FROM MONDAY THROUGH AT LEAST WEDNESDAY. I PREFERRED THE ECMWF DEPICTION OF THE RIDGE...WHICH IS WHAT HPC FAVORED AS WELL. GFS BREAKS DOWN THE RIDGE PERIODICALLY WITH MCS FORMATION...BUT I BELIEVE IT WILL BE TOO CAPPED AND ANY MCS/S WILL RIDE WELL TO THE NORTH OF THE STATE. THICKNESSES AROUND 580 DAM AND HEIGHTS APPROACH 588. NAM...DGEX...AND ECMWF 2 M TEMPS ALREADY RISE INTO THE LOWER 90S MONDAY WITH 925 TEMPS IN THE 26-28C RANGE. WITH LITTLE WIND TO WIC HEAT FROM THE SURFACE /CAUSING SUPER ADIABATIC PROFILE/...COULD SEE SOME MID 90S IN PLACES. WEAK FLOW WILL PROMOTE THE LAKE BREEZE EACH DAY...BUT IT SHOULD BE CONFINED FAIRLY CLOSE TO THE SHORE...ESPECIALLY AS THE LAKE WATER WARMS. DEW POINTS IN THE 60S WILL MAKE IT FEEL A LITTLE WARMER. OVERNIGHT LOWS COULD REMAIN WELL INTO THE 70S AS SHOWN IN 2 M TEMPS. CONDITIONS REMAIN VERY SIMILAR THROUGH WEDNESDAY BEFORE THE RIDGE BEGINS TO BREAK DOWN AS THE NEXT TROUGH APPROACHES AND BRINGS THE NEXT CHANCE FOR THUNDERSTORMS. && .AVIATION...SHOWERS AND TSTORMS ARE EXPECTED AGAIN LATE THIS AFTERNOON THROUGH TONIGHT AS A SHORTWAVE TROUGH AND LOW PRESSURE AREA/FRONT MOVE ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND VSBYS ARE EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR IN THE MORE INTENSE TSTORMS. IN THE WAKE OF THE TROUGH/FRONT...EXPECT A FEW VFR CLOUDS DUE TO RESIDUAL MOISTURE AND DIURNAL HEATING ON SAT. WINDS ALONG THE LAKE MAY BE HIGHER OVERNIGHT THROUGH SATURDAY MORNING DUE TO THE STRONGER PRESSURE GRADIENT OF THE INTENSIFYING LOW AS IT PASSES OVER LAKE MICHIGAN. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ062>072. LM...NONE. && SHORT/LONG TERM...18 BORGHOFF AVIATION/MARINE...13 MRC
Hazardous weather outlook, Jun 19, 2:00 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT FRI JUN 19 2009 WIZ046-047-051-052-056>060-062>072-201900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 200 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AS AN UPPER LEVEL IMPULSE AND A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY RAINFALL OF ONE TO TWO INCHES MAY ACCOMPANY THE THUNDERSTORMS PRODUCING AREAS OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT ALONG AND SOUTH OF A LINE FROM SPRING GREEN TO WAUNAKEE TO WATERTOWN AND GLENDALE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON OR EVENING. LMZ643>646-201900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 200 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AS AN UPPER LEVEL IMPULSE AND A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jun 19, 12:58 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG 2 N BROWNTOWN 42.61N 89.79W
06/19/2009 GREEN WI LAW ENFORCEMENT
TREE DOWN ACROSS A COUNTY ROAD NORTH OF BROWNTOWN.
ALSO...WKOW-TV HAD A VIEWER REPORT MANY TREES DOWN
SOMEWHERE IN GREEN COUNTY IN A CONCENTRATED AREA. NO
LOCATION WAS GIVEN.
0952 AM TSTM WND DMG 6 NE MONROE 42.66N 89.56W
06/19/2009 GREEN WI LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 59 BETWEEN MONROE AND ALBANY.
TIME IS APPROXIMATE BASED ON RADAR.
1025 AM TSTM WND GST MILTON 42.78N 88.95W
06/19/2009 M44.00 MPH ROCK WI MESONET
&&
DELAYED REPORTS FROM THIS MORNINGS ROUND OF STORMS.
LAMERSSpecial weather statement, Jun 19, 1:46 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 146 PM CDT FRI JUN 19 2009 WIZ046-047-051-052-056>060-062>072-192300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 146 PM CDT FRI JUN 19 2009 ...SEVERE THUNDERSTORMS EXPECTED TO RETURN THIS AFTERNOON AND EVENING... SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND EARLY EVENING. SOME OF THE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO POSSIBLE. AN UPPER LEVEL IMPULSE WILL CROSS IOWA AND MOVE ACROSS NORTHERN ILLINOIS AND SOUTHERN WISCONSIN THIS EVENING. THIS IMPULSE IN COMBINATION WITH VERY UNSTABLE CONDITIONS AND EXPECTED WINDS TURNING AND INCREASING IN SPEED WITH HEIGHT...WILL CONTRIBUTE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. ALL INTERESTS SHOULD MONITOR THE LATEST FORECASTS...AND LISTEN FOR STATEMENTS CONCERNING SEVERE WEATHER WATCHES AND WARNINGS. MBK/WOOD
Local storm report, Jun 19, 1:54 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD MILWAUKEE 43.03N 87.92W
06/19/2009 MILWAUKEE WI BROADCAST MEDIA
REPORTED BY THE MILWAUKEE JOURNAL SENTINEL. WATER WAS
SHOOTING UP VERTICALLY ABOUT 2 OR 3 FEET OUT OF THE
SEWERS NEAR THE JOURNAL SENTINEL BUILDING. WATER WAS ALSO
COMING OUT OF THE SINKS AND TOILETS ON THE FIRST FLOOR OF
THEIR BUILDING.
0100 AM LIGHTNING 1 W MILWAUKEE 43.03N 87.94W
06/19/2009 MILWAUKEE WI BROADCAST MEDIA
LIGHTNING STARTED A SMALL HOUSE FIRE NEAR NORTH 23RD AND
WEST MICHIGAN STREETS. NO INJURIES. REPORTED BY THE
MILWAUKEE JOURNAL SENTINEL.
0110 AM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/19/2009 WAUKESHA WI TRAINED SPOTTER
NEAR SUNSET AND WEST IN WAUKESHA...WATER OVER THE ROADWAY
STRANDED A VEHICLE. WATER CAME OVER THE HOOD OF THE
VEHICLE. PORTIONS OF WEST AVENUE NEAR SUNSET AND HIGHWAY
59 WERE ALSO UNDER WATER...WITH THE WATER COMING UP OVER
THE CURB.
0114 AM FLASH FLOOD 2 SW BROOKFIELD 43.04N 88.15W
06/19/2009 WAUKESHA WI AMATEUR RADIO
INTERSECTION OF GEBHARDT AND BARKER ROADS. 2.5 FEET OF
WATER IN THE INTERSECTION WAS ESTIMATED VIA THE DEPTH IN
RELATION TO STREET SIGNS. A VEHICLE WAS TRAPPED IN WATER
UP TO THE DRIVERS WINDOW. BROOKFIELD FIRE DEPARTMENT
RESPONDED TO RESCUE THE DRIVER.
0130 AM FLASH FLOOD 3 NW WAUWATOSA 43.09N 88.08W
06/19/2009 WAUKESHA WI PUBLIC
REPORT WAS CALLED INTO THE MILWAUKEE JOURNAL SENTINEL.
WATER WAS KNEE DEEP AT THE 3900 BLOCK OF NORTH 63RD
STREET. WATER WAS ALSO A FOOT DEEP IN HOUSES BASEMENTS.
0200 AM FLASH FLOOD MILWAUKEE 43.03N 87.92W
06/19/2009 MILWAUKEE WI BROADCAST MEDIA
SEVERAL CARS STALLED IN HIGH WATER NEAR SOUTH 6TH AND
WEEST CANAL STREETS IN THE MENOMONEE RIVER VALLEY...NEAR
THE LOWEST POINT OF THE 6TH STREET VIADUCT. REPORTED BY
THE MILWAUKEE JOURNAL SENTINEL.
0230 AM FLASH FLOOD 3 W SHOREWOOD 43.09N 87.95W
06/19/2009 MILWAUKEE WI BROADCAST MEDIA
BOTH DIRECTIONS OF THE 3200 BLOCK OF WEST CAPITOL DRIVE
HAD CLOSED. CARS WERE STALLED IN HIGH WATER AND WERE
ABANDONED. SIMILAR HIGH WATER WITH STRANDED VEHICLES
EXISTED A SHORT DISTANCE AWAY NEAR THE 3200 BLOCK OF WEST
TOWNSEND STREET. A WOMAN WAS RESCUED FROM THE TOP OF HER
CAR AROUND 230 AM BY A FIREFIGHTER IN THIS AREA.
0400 AM HEAVY RAIN 3 WSW MADISON 43.07N 89.44W
06/19/2009 M1.75 INCH DANE WI CO-OP OBSERVER
MEASURED BY A COCORAHS OBSERVER. WATER WAS RUSHING DOWN
THE STREET AND FLOWING OUT OF STORM SEWERS AT THIS
LOCATION.
&&
DELAYED FLASH FLOODING REPORTS FROM THE EARLY MORNING ROUND OF STORMS
APPROXIMATELY BETWEEN MIDNIGHT AND 2 AM.
LAMERSLocal storm report, Jun 19, 2:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TORNADO 5 ENE HIGHLAND 43.07N 90.29W
06/18/2009 IOWA WI NWS STORM SURVEY
PRELIMINARY EF-0 RATING. MAINLY TREE DAMAGE OBSERVED.
TORNADO BEGAN NEAR INTERSECTION OF HIGHWAY P AND COUNCIL
BLUFFS ROAD. PATH LENGTH 0.2 MILES. MAXIMUM PATH WIDTH OF
75 TO 100 YARDS.
&&
DELAYED INFORMATION FROM LAST NIGHT/S ROUND OF STORMS.
LAMERSLocal storm report, Jun 19, 2:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 3 WSW MILWAUKEE 43.02N 87.97W
06/19/2009 MILWAUKEE WI BROADCAST MEDIA
REPORTED BY THE MILWAUKEE JOURNAL SENTINEL. SOME FLASH
FLOODING AND FLOOD DAMAGE AT MILLER PARK LAST NIGHT. SOME
INVENTORY IN STORAGE AREAS WAS LOST. THE CLUBHOUSES
ESCAPED DAMAGE...BUT SOME CARPETING MAY NEED TO BE
REPLACED.
&&
DELAYED INFORMATION FROM LAST NIGHT/S ROUND OF STORMS.
LAMERSSpecial weather statement, Jun 19, 2:43 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT FRI JUN 19 2009 WIZ046-192045- MARQUETTE- 243 PM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY... AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL ADAMS COUNTY...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 305 PM CDT... MONTELLO BY 320 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 46 min |
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:01 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Washington, Waukesha | 59 min |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:35 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 85 min |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 65 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jun 19, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.